Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 80, NWS Northern Indiana

December 30, 2016

NWS Northern Indiana issued this small craft advisory at Dec 30, 2016, 10:58 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2016, 10:58 AM EST (15:58 UTC)
Expired
Dec 30, 2016, 10:00 PM EST
In force
11 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

553 
WHUS73 KIWX 301558
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EST FRI DEC 30 2016

LMZ043-046-310000-
/O.NEW.KIWX.SC.Y.0080.161230T1558Z-161231T0000Z/
/O.CON.KIWX.GL.A.0012.161231T0300Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 AM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING
THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM 10 PM EST THIS
EVENING THROUGH SATURDAY MORNING. 

* WINDS: WEST WINDS BECOMING SOUTHWEST AT 10 TO 20 KNOTS...
  BECOMING SOUTH AT 10 TO 20 KNOTS. WINDS BECOME SOUTH AT 20 TO 25
  KNOTS WITH GUSTS UP TO 35 KNOT GALES AFTER MIDNIGHT.

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 6 FEET AFTER MIDNIGHT.
  WAVES THEN BUILD TO 4 TO 7 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
336 
WHUS73 KIWX 302046
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EST FRI DEC 30 2016

LMZ043-046-310500-
/O.CON.KIWX.SC.Y.0080.000000T0000Z-161231T0000Z/
/O.CON.KIWX.GL.A.0012.161231T0300Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING
THROUGH SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM 10 PM EST THIS
EVENING THROUGH SATURDAY MORNING. 

* WINDS: WEST WINDS BECOMING SOUTHWEST AT 10 TO 20 KNOTS WITH
  GUSTS UP TO 35 KNOT GALES AFTER MIDNIGHT. WINDS DECREASE DURING
  THE AFTERNOON ON SATURDAY.

* WAVES: 2 TO 4 FEET BECOMING 4 TO 6 FEET AFTER MIDNIGHT AND
  CONTINUING THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
936 
WHUS73 KIWX 302209
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EST FRI DEC 30 2016

LMZ043-046-310615-
/O.EXT.KIWX.SC.Y.0080.000000T0000Z-161231T0300Z/
/O.UPG.KIWX.GL.A.0012.161231T0300Z-161231T1700Z/
/O.NEW.KIWX.GL.W.0020.161231T0300Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
509 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM EST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOT GALES
  AFTER 10PM. 

* WAVES: 3 TO 6 FEET BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4
FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
264 
WHUS73 KIWX 310310
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 PM EST FRI DEC 30 2016

LMZ043-046-311115-
/O.EXP.KIWX.SC.Y.0080.000000T0000Z-161231T0300Z/
/O.CON.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1010 PM EST FRI DEC 30 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL NOON EST SATURDAY. 

* WINDS: SOUTHWEST TO 30 KNOTS WITH GUSTS UP TO 35 KNOT GALES.

* WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 6:36 AM EST, 4 hours 22 minutes earlier.

Area forecast discussion, Dec 30, 6:36 AM EST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
636 AM EST Fri Dec 30 2016

.SYNOPSIS...
Issued at 355 AM EST Fri Dec 30 2016

Lake effect snow showers will gradually wind down this morning
into early this afternoon. Additional accumulations are expected
to total range from a half inch to up to 2 inches in favored lake
effect areas, but continued breezy conditions and reduced
visibilities in the stronger lake effect snow showers will result
in continued hazardous travel through the morning. Dry conditions
are then expected tonight into Saturday, but winds will increase
once again late tonight and Saturday. Highs today will range from
the upper 20s to around 30 across southern lower Michigan, to the
mid 30s across the south. Evening lows from 25 to 30 are expected
tonight, with slowly rising temperatures into early Saturday
morning.

&&

.SHORT TERM...(Today and Tonight)
Issued at 355 AM EST Fri Dec 30 2016

Lingering lake effect snow showers this morning followed by
moderating temps tonight will be the primary short term focus.

Weak mid level trough tracking across the southern Great Lakes and
favorable thermodynamic profiles will allow for continued lake
effect snow showers this morning. The more significant lake effect
snow showers are expected to affect areas roughly north of a South
Bend to Ligonier line. Lake induced stability appears to have peaked
around 06Z, with a steady decrease in inversion heights and
convective depths through the morning. Should start to see a sharper
diminishment in lake effect shower coverage/intensity toward 12Z with
passage of aforementioned mid level trough. Additional accumulations
around an inch or so are possible across the advisory area, with
some localized two inch amounts possible across northern portions
of the advisory in south central lower Michigan. Will likely hold
onto the winter weather advisory for all counties with scattered
lake effect snow showers continuing and hazardous road conditions
likely persisting across many areas. Otherwise low clouds will
linger through the day across most of this forecast area downwind
of Lake Michigan, although should diminish this afternoon across
western/southern portions of the forecast area. Low/mid level
warm air advection will commence late this afternoon as low
amplitude mid level ridging spreads across the western Great
Lakes. This will be accompanied by increasing mid cloud coverage
this afternoon/evening. Highs today will be limited by new snow
cover and clouds, but modest mixing should allow for highs from
the upper 20s to lower 30s.

The next fast moving clipper type system across southwest Canada
this morning will race across the northern tier tonight, with snow
expected to remain well north of the local area. Strong southwest
low level flow will result in breezy conditions, particularly during
the overnight hours. Non-diurnal temp trends expected tonight with
strong warm advection, and temps rising into the lower 30s by
daybreak Saturday.

&&

.LONG TERM...(Saturday through Thursday)
Issued at 355 AM EST Fri Dec 30 2016

Breezy/windy conditions expected on Saturday, first aided by
strong pressure fall couplet tracking across the western Great
Lakes, and then via renewed afternoon cold advection and deeper
afternoon mixing. One possible item that may need to be monitored
is potential of some drifting snow for areas that received more
substantial lake effect accums over the past 24 hours, but
confidence in impacts is low at this time. Best precip chances
still look to be inline for southeast half of the area Saturday
where weak moisture return axis and low level confluent zone
associated with prefrontal trough should reside. Ptypes still look
on the marginal side for rain vs snow, so will keep chance
rain/snow PoPs in morning transitioning to mainly rain chances in
the afternoon.

Saturday night and Sunday should be uneventful with low level
baroclinic zone temporarily settling south of the area. Return warm
advection Sunday night into Monday morning may lead to a very brief
potential of light freezing rain across the far north Sunday
night, but dominant precip type will likely be liquid. Brief shot
of precip Sunday night will be followed by greater chances of rain
Monday and Monday night as several smaller scale vorts eject
northeast from western CONUS longwave. Given consistent signals in
model guidance past several runs, have accepted consensus blended
idea of likely-categorical rain PoPs Monday-Monday night. Colder
air arrives again later Tuesday night as a series of northern
stream waves take the front back to the south. Highs Monday-
Tuesday will be on the mild side ranging from the mid 40s to lower
50s.

For mid-late week, a series of northern stream waves will reinforce
colder air across the region with better synoptic forcing remaining
south of the area. Lake effect snow chances will increase however
with much colder air and westerly flow regime setting up once again.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 626 AM EST Fri Dec 30 2016

Low level winds were veering over southern Lake Michigan and
causing inversion heights to fall. Lake effect snow showers were
diminishing and should end by late today. Given the latest obs and
trends, kept conditions VFR at both TAF sites. Winds will
continue to back to the south ahead of the next system late today
and tonight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 10 AM EST /9 AM CST/ this morning
     for INZ003>009-014-016>018.

MI...Winter Weather Advisory until 10 AM EST this morning for
     MIZ077>080.

OH...NONE.
LM...Gale Watch from this evening through Saturday morning for LMZ043-
     046.

     Gale Warning until 10 AM EST this morning for LMZ043-046.

&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 30, 10:55 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EST FRI DEC 30 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-311600-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
1055 AM EST FRI DEC 30 2016 /955 AM CST FRI DEC 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-311600-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 AM EST FRI DEC 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THIS
AFTERNOON.

A GALE WATCH IS IN EFFECT FROM LATE THIS EVENING THROUGH SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SATURDAY AND
SATURDAY NIGHT. A FEW GALE GUSTS ARE POSSIBLE SATURDAY MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN BY THE
MIDDLE OF NEXT WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Dec 30, 6:52 AM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     SNOW             OTTAWA                  41.03N 84.04W
12/30/2016  M1.0 INCH        PUTNAM             OH   TRAINED SPOTTER

            STORM TOTAL SNOWFALL...STILL SNOWING
            LIGHTLY.

&&

NDM
Local storm report, Dec 30, 6:59 AM EST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     SNOW             AUBURN                  41.37N 85.06W
12/30/2016  M2.5 INCH        DE KALB            IN   PUBLIC

            STORM TOTAL SNOWFALL.

0630 AM     SNOW             4 SSW BRISTOL           41.67N 85.85W
12/30/2016  M4.2 INCH        ELKHART            IN   PUBLIC

            STORM TOTAL SNOWFALL.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Dec 30, 7:48 AM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     SNOW             2 N NORTH WEBSTER       41.35N 85.70W
12/30/2016  M2.1 INCH        KOSCIUSKO          IN   OFFICIAL NWS OBS

            24 HR SNOW TOTAL.

&&

CR
Local storm report, Dec 30, 7:52 AM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     SNOW             1 S ROSELAND            41.70N 86.25W
12/30/2016  M2.6 INCH        ST. JOSEPH         IN   CO-OP OBSERVER

            24 HR TOTAL AT WNDU.

&&

CR
Local storm report, Dec 30, 9:54 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     SNOW             2 SE MISHAWAKA          41.65N 86.13W
12/30/2016  M2.9 INCH        ST. JOSEPH         IN   PUBLIC

            STORM TOTAL.

&&

CR
Local storm report, Dec 30, 10:50 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             1 NE OSCEOLA            41.68N 86.06W
12/30/2016  U4.0 INCH        ELKHART            IN   PUBLIC

            STORM TOTAL.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:40 PM ESTSpecial Weather StatementIWXElkhart65 min
Dec 30, 12:24 AM ESTSpecial Weather StatementIWXWhitley21 min
Dec 30, 4:20 AM ESTGale WatchIWX13 hr
Dec 30, 5:09 PM ESTGale WarningIWX17 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.